Oxycodone-No Stranger To The Rain - Part 30

By Golddust Woman · Mar 13, 2015 · ·
  1. Hi Beachwalk,

    I've been thinking about you. I never really got the rls stuff. I was thinking maybe it has something to do with the banana (potassium and magnesium) and mixed nuts that I eat everyday. I started eating these two items as a way to naturally increase serotonin when I went off the Valium. Maybe it has helped me with the rls thing or maybe I just get burning body syndrome instead. Just a thought.

    Also, if you like tea, try some chamomile tea. I just recently started drinking this before bed yesterday.Two tea bags steeped with honey for sweetener. I have really felt anxiety relief from it. It tastes good too, and I don't really care for hot tea. It is also supposed to help soothe tummy troubles.

    JD, I am confused. I thought your endoscopy was already done and was normal. I guess I have been a little confuzzeld lately. I am glad you are losing weight as I know what it is like to keep on gaining. Paxil did that to me years ago. Everyone reacts differently and suffers different side effects

    Gastroparesis concerns me. What can cause it and can it be fixed? I am worried about you.

    ((((HUGs))))


    .

Comments

  1. BeachWalk
    hi gdw,
    thank you for the tips. if you take a high enough dose of gabapentin you can usually ward off the restless legs. and didn't you take lyrica which i think may be even stronger? i eat bananas every day so i guess we are all different. my problem was i didn't have enough gabapentin and couldn't get more fast enough. last night i got some clonidine after practically begging my damn pain doctor. that helped me to sleep but by then i was already through the acute stages of days 1-3 when i really needed it.

    today i have barely been able to move - i am so exhausted. it's crazy. thanks for your support.

    how are you feeling?
  2. Jungledog
    Hey ladies!

    Everybody gets different symptoms. I never got RLS but the tachycardia and anxiety made me want to die. With kratom I get this weird heavy leg/arm sensation.

    My ultrasound was negative except food was sitting in my stomach still 12 hours after eating. That is why probably gastroparesis. Probably related to diabetes but could be other things so I need to get to getting scoped. I really don't have time to do it until next month. I just don't. The reality is there is only one medication for it called Reglan and there is no chance in hell of me ever agreeing to take it anyhow.

    Beach, the fatigue is why I am afraid to stop. Sick I can do. Exhausted I can't. Last time that shit lasted for 60 days and just didn't get better. Ugh. I can't wait to see how you do. Hoping it will motivate me. When I stopped in December I wasn't that tired but I didn't feel great either.

    Love to you both.
  3. BeachWalk
    hi jd -- well that is not something i can deal with but i don't remember feeling this exhausted the last time i went off 4 years ago. UGH. i am now having chills - freezing - it's a real picnic over here. i still would not change a thing about getting off these damn meds/kratom/whatever but these symptoms are the absolute pits.

    and i am totally depressed which i know is normal but it's still hard. like really hard. i've been on lexapro for awhile now so hoping it helps soon. i know depression is a normal or can be a normal outcome of detoxing.

    thank you for your support too jd. i am hoping you are feeling better soon as well.
  4. Jungledog
    Yeah, the longer we take it the longer the whole aftermath lasts. I think you probably tapered a bit fast but I totally understand why. You are still only day 4 so my guess if you will be turning that fucking miserable opiate corner soon.

    Depression seems to be a stronger symptom with kratom. Once the fatigue lifts some, exercise will help. Right now the whole lack of sleep think is probably making things so much worse. Also Clonidine is VERY sedating. Take 2 tonight. That will knock you out for a bit.
  5. BeachWalk
    Hi gdw, i saw your sweet post on JD's thread. How are you doing these days? Just wanted to check in on you. hope you are feeling better....?
To make a comment simply sign up and become a member!